Skip to Main content Skip to Navigation
Journal articles

Modelling the three dimensional distribution of direct solar radiation in maize canopy

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00122484
Contributor : Chine Publications Liama <>
Submitted on : Tuesday, January 2, 2007 - 2:48:18 PM
Last modification on : Sunday, May 31, 2020 - 7:53:56 PM

Identifiers

  • HAL Id : inria-00122484, version 1
  • PRODINRA : 251689

Collections

Citation

X.P. Wang, Y. Guo, B.G. Li, Y.T. Ma. Modelling the three dimensional distribution of direct solar radiation in maize canopy. Acta Ecologica Sinica, Elsevier, 2005, Acta Ecologica Sinica, 25 (1), pp.7-12. ⟨inria-00122484⟩

Share

Metrics

Record views

281